How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

While now I've been having very swollen ankles (gets worse

Customer Question

Hi. For a while now I've been having very swollen ankles (gets worse through the day) I am a hair stylist but the swelling is like I'm pregnant again. And my calves and shins are very tight. Also my face like 3 times a day gets a very hot from the inside. Even my eyes get hot. Scares me
Submitted: 1 year ago.
Category: Eye
Customer: replied 1 year ago.
Just checking to make sure I did this right? Haven't had an email confirmation :)
Expert:  khagihara replied 1 year ago.

How tall are you? How much do you weigh? Any weight change? Urinary problem? Back pain? Breathing problem? High blood pressure? Easy fatigue when you walk? When did it start? Is it consistent? Is it getting worse? Any other symptoms? Are you aware of anything which might have triggered it? Any medical problems? Any surgeries? Any medications including over-the-counter pills and herbs? Any family medical history? What tests did you have in a hospital because you are already on water pills?

Customer: replied 1 year ago.
I'm 5'6" 155. I feel like I gained 10 pounds over night. No urinary problem. Yes lower back. No high blood pressure. I am getting fatigued cause I feel like I'm carrying 15 pounds of water.yes pretty consistent. There was like a 2 week break. Started in may. They are over the counter natural water pills called celluloss. In may I'm came off adderall, toppmax, and Lamictal cause it was doing nothing for me but giving me more anxiety. Now the only thing I do is thrive. A supplement line. I love it. My legs feel like they are going to explode. Today they aren't as swollen but I haven't been on them all day long. But they hurt for sure. And my face keeps getting super hot like from the inside and it's hot to the touch. My eyes even burn or feel hot. Not like a normal hot flash. My stomach feels so full
Expert:  khagihara replied 1 year ago.

Were the dose of the medications decreased slowly under your doctor?

Customer: replied 1 year ago.
I was on the lowest doses and took myself off them as slow as I could
Expert:  khagihara replied 1 year ago.

How long had you been on them? What is the reason you took them and stopped it? Did your doctor ask you to stop them?

Customer: replied 1 year ago.
I had been on them for around 8 months. They were not helping me at all. I was having major anxiety. .I was ready and he agreed
Expert:  khagihara replied 1 year ago.

Do you have periods?

Customer: replied 1 year ago.
they are normal. When I'm ovulating it takes me right down.
Expert:  khagihara replied 1 year ago.

Can you attach the photos of the lower legs? When you press it with the finger, does the dip remain? Are you intolerant to cold compared to people around you? Are you always tired?

Customer: replied 1 year ago.
I can tomorrow after Im on them for a while. I've tried to be off them quite a bit. Yes actually I am abnormally cold sometimes. My hands and feet. When it's cold out it takes me a long time to warm up. No not always tired. But I also use thrive. So if I didn't I would be very tired all the time
Expert:  khagihara replied 1 year ago.

Okay. I am waiting for the photos.